# SDR SWAA2014121735116

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 56,180 hours, 44,454 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Gauge
- Part number: SEL0C4AD
- Part serial: B1151
- Condition: Defective
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, P, K
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK & DECLARED EMER.  NR 1 ENG OIL PRESS LOW ON TAKEOFF & CLIMB OUT, INDICATED IN YELLOW BAND.  NO OIL PRESS LIGHT ILLUMINATED.  R & R NR 1 ENG OIL PRESS GAUGE IAW MM.
